MAUDE Adverse Event Report: LUTONIX, INC LUTONIX 035AV DRUG COATED PTA DILATION CATHETER; DRUG COATED BALLOON PTA CATHETER

LUTONIX, INC LUTONIX 035AV DRUG COATED PTA DILATION CATHETER; DRUG COATED BALLOON PTA CATHETER
Model Number 9010
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Aneurysm (1708); Pain (1994); Discomfort (2330); Obstruction/Occlusion (2422); Thrombosis/Thrombus (4440)
Date of Event 06/12/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H11: as the lot number for the device was not provided, a review of the device history records could not be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.Section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported through the results of the clinical trial (b)(4), that sometime post an index procedure, the subject had an adverse event of right upper extremity arteriovenous fistula discomfort during dialysis, aneurysm.The adverse event relationship to device, procedure and av access circuit details were not provided.The subject reported mild discomfort during dialysis and no intervention performed currently.However, the current status of the patient is unknown.
 
Event or Problem Description
It was reported through the results of the clinical trial (av pas), that approximately six months and twenty-four days post an index procedure for target lesion in the right forearm cephalic vein stenosis, the subject had right upper extremity arteriovenous fistula discomfort during dialysis as well as an aneurysm not requiring intervention.The current status of the patient was unknown.
 
Additional Manufacturer Narrative
H11: manufacturing review: the device history records have been reviewed, and this lot met all release criteria.Investigation summary: the physical device was not returned for evaluation.No photos were provided for review.Therefore, the investigation is inconclusive for the reported failure as no objective evidence was provided for review.Based upon the available information, the definitive root cause is unknown.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.B5, d4 (medical device catalog #, medical device lot #, medical device expiration date, unique identifier (udi) #, medical device model #), e1, g3, g4, h6 (patient, method).Section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported through the results of the clinical trial (av pas), that approximately six months and twenty four days post index procedure for target lesion in the right forearm cephalic vein stenosis, the subject had right upper extremity arteriovenous fistula discomfort during dialysis as well as an aneurysm not requiring intervention.Additional information was received and it was reported that the subject had adverse events of clotted right upper extremity fistula.The relativity of the adverse event is not related to the device, procedure and av access circuit.It was further reported that during dialysis it was found that patient developed superficial venous thrombosis in the cephalic vein in avf and the reintervention was performed.The current status of the patient is unknown.
 
Additional Manufacturer Narrative
H11: manufacturing review: the device history records have been reviewed and this lot met all release criteria.Investigation summary: the physical device was not returned for evaluation.No photos were provided for review.Therefore, the investigation is inconclusive for the reported failure as no objective evidence was provided for review.Based upon the available information, the definitive root cause is unknown.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.B5, g3, h6 (patient).Section a through f: the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
LUTONIX 035AV DRUG COATED PTA DILATION CATHETER
Common Device Name
DRUG COATED BALLOON PTA CATHETER
Manufacturer (Section D)
LUTONIX, INC
9409 science center dr
new hope MN 55428
Manufacturer (Section G)
C.R. BARD, INC. (GFO)
289 bay road
queensbury 12804
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key22466730
Report Number3006513822-2025-00046
Device Sequence Number17174051
Product Code PRC
UDI-Device Identifier00801741135460
UDI-Public(01)00801741135460(11)240322(17)260208(10)GFHZ1690
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P170003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Study
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/08/2026
Device Model Number9010
Device Catalogue NumberLX3575860V
Device Lot NumberGFHZ1690
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2025
Supplement Date Received by Manufacturer09/22/2025
03/26/2026
Initial Report FDA Received Date07/10/2025
Supplement Report FDA Received Date09/24/2025
03/31/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown